# SDR AALA202209158350

- Difficulty date: September 10, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A300*
- Aircraft serial: 6427
- Aircraft time: 24,426 hours, 9,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665513
- Part serial: M23627
- Condition: None
- Location: Zone 800 - Doors
- Part time: 5,275 hours, 2,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE EMERGENCY POWER SUPPLY UNIT  OPERATIONAL TEST PER TASK CARD 26L00005005, MAINTENANCE FOUND LEFT ESCAPE SLIDE FAULT IN EMERGENCY POWER SUPPLY UNIT 13WL. **SUPPLEMENTAL REPORT FOR AALA202209138350: MAINTENANCE REPLACED THE L4 DOOR SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED ** (CLOSED)
